# SDR SWIA200819278

- Difficulty date: February 24, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 12,910 hours, 11,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 864808
- Part serial: 159
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,303 hours, 12,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6722 - NOSE GEAR EXTENDED UNCOMMANDED DURING CLIMB.  REPLACED PSEU AS REQUIRED IN REF CRJ 200 AMM 32-61-05.  NO FURTHER FAULTS NOTED.
